Ideals of A(G) and bimodules over maximal abelian selfadjoint algebras

M. Anoussis, A. Katavolos, I.G. Todorov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
96 Downloads (Pure)


This paper is concerned with weak⁎ closed masa-bimodules generated by A(G)-invariant subspaces of VN(G). An annihilator formula is established, which is used to characterise the weak⁎ closed subspaces of B(L2(G)) which are invariant under both Schur multipliers and a canonical action of M(G) on B(L2(G)) via completely bounded maps. We study the special cases of extremal ideals with a given null set and, for a large class of groups, we establish a link between relative spectral synthesis and relative operator synthesis.
Original languageEnglish
Pages (from-to)6473–6500
JournalJournal of Functional Analysis
Issue number11
Publication statusPublished - 01 Jun 2014

Fingerprint Dive into the research topics of 'Ideals of A(G) and bimodules over maximal abelian selfadjoint algebras'. Together they form a unique fingerprint.

Cite this